Doctors Lounge - Cardiology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Clots & Anticoagulants
|mtstreet - Thu Oct 18, 2007 7:09 pm||
Soon after I got to work this morning the vision in my left eye all of a sudden became blurry and it kept getting worse. I thought it would pass quickly but it lasted for about ten minutes or more.
I wondered if it might be a TIA but I didn't have any other symptoms. I didn't get confused and I don't recall any numbness anywhere, though I have had some pains in my left arm lately and tingling in my hands. I don't recall any pain anywhere else in my body.
The only problem I've been experiencing lately is a bit of sinus problem with our changeable weather. Could this have caused the blurriness? Or could this have possibly been a TIA with no other symptoms?
It's probably nothing, but just thought I'd see if anyone has been through the same thing. I'm debating whether or not to contact my doc - I hate to seem like an alarmist.
I'm Female, 51, and had an aortic valve replacement/aneurysm repair in 1999. I'm on Warfarin and Tegretol for a seizure disorder. Had an echo last year and all was fine.
Thanks in advance for any comments.
|Dr. Chan Lowe - Thu Oct 18, 2007 10:28 pm||
I'd recommend you see your doctor for an evaluation. This may have been an acute attack of glaucoma. Glaucoma is an increase in pressure in the eye. It can be a serious issue if it continues.
There are other possibilities. I think a TIA is less likely but possible. Your doctor can help determine if further tests are needed and get a better sense of what is going on.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.